I had been taking bupropion sr 300mg for about 3 weeks and then broke out in hives. This medication is the only change in my life. No new soaps, shampoos, etc. When I called my doctor, she was out of town for the next few weeks, but the resident doctor told me to stop taking the med and follow up with my doctor when she returns. I do have an appt with my doc next Wednesday. I have been off the med now for two weeks, but I am still having some itching. The large, red hives took about four days to go away. They were mostly on my legs, arms and waistline area. Plus my hands and feet were swollen, red and very itchy. Then after the large hives disappeared, I ended up with smaller bumps that itched. Now I just have mild itching every once in awhile either on my legs, arms, neck and back. Could this still be from the med or maybe from the stress over everything in my life that the bupropion was supposed to help? Any thoughts would be appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.